# SDR EVCA201901281

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N130AE
- Make and model: Bell 206L-1
- Aircraft serial: 45467
- Aircraft time: 22,279 hours, 37,831 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206375202101
- Condition: Broken
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AMT ARRIVED ON SITE. INSPECTED AND TROUBLE SHOT HYDRAULIC SYSTEM. DISCOVERED RETAINER, SPRING AND SHAFT BROKEN ON TACH GENERATOR SIDE OF TRIPLE STACK ASSEMBLY. REMOVED AND REPLACED TACH GENERATOR WITH P/N 206-375-202-101 S/N 777,RETAINER P/N 25399, SPRING P/N 67588 AND SHAFT P/N 20546. PERFORMED GROUND RUN AND LEAK CHECK. NO FURTHER DEFECTS NOTED.
